MathSciNet Relay Station
MathSciNet bibliographic data
MR1869101 05E15 (05A17 14M17)
Ding, Kequan Rook placements and classification of partition varieties $B\backslash M_\lambda$. Commun. Contemp. Math. 3 (2001), no. 4, 495–500.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement